# SDR RAAAE895001

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 2140 · Heating System
- Part: Element
- Part number: 172194
- Condition: Overheated
- Location: Heater
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ANC-SDP - IN FLIGHT, COCKPIT FILLED WITH SMOKE.  PERFORMED ELECTRICAL FIRE PROCEDURES AND COCKPIT SMOKE REMOVAL CHECKLIST.  PERFORMED EMERGENCY DESCENT AND DIVERTED TO CDB.  REPLACED 10 HEAT ELEMENTS DUE TO OVERHEAT.  (W)
